# SDR DALA14003483305

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 45,958 hours, 6,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 60-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y953 FOUND CORRODED FRAMES 60-63.  CORROSION REMOVED IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.  SEAT TRACK REMOVED IAW SRM 51-42-11.  SEAT TRACK REWORKED IAW DWG F53477233, ISSUE A AND INSTALLED IAW SRM 51-42-11.
